Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Derivations on $ \bar p$-adic fields


Author: Joseph Neggers
Journal: Trans. Amer. Math. Soc. 115 (1965), 496-504
MSC: Primary 12.70; Secondary 10.67
DOI: https://doi.org/10.1090/S0002-9947-1965-0197445-8
MathSciNet review: 0197445
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Heerema, Derivations on p-adic fields, Trans. Amer. Math. Soc. 102 (1962), 346-351. MR 0143759 (26:1311)
  • [2] Saunders MacLane, Subfields and automorphism groups of p-adic fields, Ann. of Math. 40 (1939), 423-442. MR 1503470
  • [3] O. F. G. Schilling, The theory of valuations, Math. Surveys No. 4, Amer. Math. Soc., Providence, R. I., 1950. MR 0043776 (13:315b)
  • [4] O. Teichmüller, Diskret bewertete perfekte Korper mit unvollkomenem Restklassen Korper, J. Reine Angew. Math. 176 (1937), 141-152.
  • [5] O. Zariski and P. Samuel, Commutative algebra, Vols. I, II, Van Nostrand, Princeton, N. J., 1958, 1960.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12.70, 10.67

Retrieve articles in all journals with MSC: 12.70, 10.67


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0197445-8
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society